# SDR SWAA2019041031576

- Difficulty date: March 27, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,226 hours, 20,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1001
- Condition: Deteriorated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON L/H VAPOR BARRIER DETERIORATED AT BS. 663.         / REPAIRED VAPOR BARRIER IAW SRM & DWG.
